MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number PN-0005644
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3/h6: the cartridge has been returned for product evaluation; however, no conclusions / root causes were identified.A supplemental mdr will be filed if more information is received.This mdr is being filed after the associated complaint was reviewed under retrospective review and reassessed as reportable.
 
Event or Problem Description
It was reported that there was arterial pod separation one hour and 30 minutes into patient treatment on tablo and no alarm occurred before and during the incident.There was an estimate of 400 - 500 ml blood loss.It was noted that the patient is feeling sick and may need transfusion.Note: user states the patient may need blood transfusion; however, this cannot be confirmed, other than that patient was noted as in stable condition.

Brand Name
TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
lance mattoon
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key17515604
Report Number3010355846-2023-00084
Device Sequence Number5536125
Product Code KDI
UDI-Device Identifier10850001011218
UDI-Public(01)10850001011218(17)231130(10)D2213114
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberPN-0005644
Device Lot NumberD2213114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown